# SDR SIMA20130109008

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 32,368 hours, 29,891 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 99054746
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2842 THE CREW REPORTED THE CAPTAIN’S MFD FAILED IN FLIGHT (WENT COMPLETELY BLANK SUDDENLY) DURING APPROACH MFD CAME BACK UP, BUT WITH AN ACRID ODOR.  PULLED MFD 1 CB, ODOR CEASED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S MFD.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 34-22-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
